Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diabetic with tingling in the foot. Taking istamet. What to do?

i am a diabetic since more than 15 yrs. one and half yrs back i have undergone CABG x 4 at Narayana Hridalaya, who prescribed Amaryl 1/2 tablet in the morning before BF and Riomet OD 500 in the night after dinner. After coming to my hometown , my local dr,. prescribed in its place istamet 50mg/500 mg, daily twice i.e., once after breakfast and for the 2nd time after dinner. Now iam also feeling tingling sensation at the right foot so also a little in the left food. Which is the correct remedy to be followed....... Vasudevarao Epari
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are having Diabetes type II with Coronary Artery disease and treated by Coronary artery bypass surgery.
You have long standing diabetes the reason for tingling in feet is peripheral Neuropathy, it is important to keep tight control of diabetes that is FBS and PPBS.
Your treatment contains Metformin and Gliptin and good drug please continue to take as per advice of Physician. Both the drugs are equally good but take according to your Physician.
Nerve conduction study can confirm presence of Neuropathy, apart from good neurological examination.
Vitamin B12 supplementation helps in these symptoms and if it is severe then your doctor can give Pregabalin to give you symptomatic relief.
Please take care
Good Luck
Dr. Akhilesh Dubey M.D.

Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor